# SDR AALA201704109022

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 36,424 hours, 16,773 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: C19DS0024
- Condition: Low Quantity
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC QUANITY WENT TO AMBER QUANITY RANGE AFTER GEAR RETRACTION NO ECAM GENERATED.  EMERGENCY DECLARED, FOUND HYDRAULIC SYSTEM LOW, SERVICED GREEN HYDRAULIC SYSTEM TO FULL.
